Alert archive / Illinois / Frost Advisories in 2009

Frost Advisory 2, NWS Lincoln, IL

October 9, 200912 counties in Illinois

NWS Lincoln, IL issued this frost advisory at Oct 9, 2009, 3:25 PM CDT for 12 counties in Illinois. It took effect at Oct 10, 2009, 3:00 AM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Oct 9, 2009, 3:25 PM CDT (20:25 UTC)
In effect from
Oct 10, 2009, 3:00 AM CDT
Expired
Oct 10, 2009, 9:00 AM CDT
In force
6 hr
Issued by
NWS Lincoln, IL

Counties Cass County, IL, Fulton County, IL, Knox County, IL, Marshall County, IL, Mason County, IL, Morgan County, IL, Peoria County, IL, Schuyler County, IL, Scott County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 62 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
436 m above ground
0-6 km bulk shear
95 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
337 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KILX 092025
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
325 PM CDT FRI OCT 9 2009

...FROST ADVISORY IN EFFECT LATE TONIGHT INTO SATURDAY MORNING WEST
OF INTERSTATE 55...

.HIGH PRESSURE FROM THE NORTHERN ROCKIES TO THE MIDDLE MISSISSIPPI
VALLEY WILL SHIFT EASTWARD TONIGHT. THIS WILL ALLOW COLDER AIR TO
PUSH INTO CENTRAL ILLINOIS WITH SKIES CLEARING FROM WEST TO EAST
OVERNIGHT. OVERNIGHT LOW TEMPERATURES ARE FORECAST TO DROP INTO
THE LOWER AND MIDDLE 30S...ALLOWING WIDESPREAD FROST TO FORM
OVERNIGHT.

ILZ027>031-036-037-040-041-047-049-050-100200-
/O.NEW.KILX.FR.Y.0002.091010T0800Z-091010T1400Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-SCHUYLER-
MASON-CASS-SCOTT-MORGAN-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...HAVANA...
JACKSONVILLE
325 PM CDT FRI OCT 9 2009

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT SATURDAY. 

WEAK HIGH PRESSURE IS EXPECTED TO PUSH INTO WESTERN ILLINOIS BY
SATURDAY MORNING. SKIES WILL CLEAR LATER THIS EVENING WHICH WILL
ALLOW TEMPERATURES TO DROP INTO THE LOWER 30S AFTER MIDNIGHT...WITH
THE COLDEST READINGS OCCURRING BETWEEN 300 AM AND 800 AM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

SMITH
4 follow-up statements
000 
WWUS73 KILX 100142
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
842 PM CDT FRI OCT 9 2009

...FROST ADVISORY IN EFFECT LATE TONIGHT INTO SATURDAY MORNING
WEST OF INTERSTATE 55...

ILZ027>031-036-037-040-041-047-049-050-100600-
/O.CON.KILX.FR.Y.0002.091010T0800Z-091010T1400Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-SCHUYLER-
MASON-CASS-SCOTT-MORGAN-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...HAVANA...
JACKSONVILLE
842 PM CDT FRI OCT 9 2009

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT
SATURDAY. 

WEAK HIGH PRESSURE IS EXPECTED TO PUSH INTO WESTERN ILLINOIS BY
SATURDAY MORNING. SKIES WILL CONTINUE TO CLEAR THIS EVENING WHICH
WILL ALLOW TEMPERATURES TO DROP INTO THE LOWER 30S AFTER MIDNIGHT...
WITH THE COLDEST READINGS OCCURRING BETWEEN 300 AM AND 800 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

BAK
000 
WWUS73 KILX 100547
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
1247 AM CDT SAT OCT 10 2009

...FROST ADVISORY IN EFFECT THROUGH 9 AM THIS MORNING WEST OF I-55...

ILZ027>031-036-037-040-041-047-049-050-101000-
/O.CON.KILX.FR.Y.0002.091010T0800Z-091010T1400Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-SCHUYLER-
MASON-CASS-SCOTT-MORGAN-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...HAVANA...
JACKSONVILLE
1247 AM CDT SAT OCT 10 2009

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

WEAK HIGH PRESSURE IS EXPECTED TO PUSH INTO WESTERN ILLINOIS BY
SATURDAY MORNING. CLEAR SKIES ALONG WITH LIGHT TO CALM WINDS WILL
ALLOW TEMPERATURES TO DROP INTO THE LOWER 30S DURING OVERNIGHT... 
WITH THE COLDEST READINGS OCCURRING BETWEEN 4 AND 8 AM. PARTS OF
KNOX AND STARK COUNTIES COULD SEE TEMPERATURES SLIP TO AROUND 30
DEGREES WHERE A FREEZE IS POSSIBLE ESPECIALLY IN LOW LYING AREAS
OUTSIDE URBAN AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

KH
000 
WWUS73 KILX 100711
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
211 AM CDT SAT OCT 10 2009

...WIDESPREAD FREEZING CONDITIONS EXPECTED EARLY SUNDAY MORNING...

ILZ027>031-036-037-040-041-047-049-050-101500-
/O.NEW.KILX.FZ.W.0003.091011T0900Z-091011T1400Z/
/O.CON.KILX.FR.Y.0002.091010T0800Z-091010T1400Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-SCHUYLER-
MASON-CASS-SCOTT-MORGAN-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...HAVANA...
JACKSONVILLE
211 AM CDT SAT OCT 10 2009

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY. A
FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING.

THE COLDEST AIR OF THE FALL SEASON IS EXPECTED TO OVERSPREAD
CENTRAL ILLINOIS TONIGHT...RESULTING IN LOW TEMPERATURES DIPPING
INTO THE UPPER 20S AND LOWER 30S BY EARLY SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ILZ038-042>046-048-051-053-101500-
/O.NEW.KILX.FZ.W.0003.091011T0900Z-091011T1400Z/
MCLEAN-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-MENARD-SANGAMON-
MACON-
INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...LINCOLN...
CHAMPAIGN...URBANA...DANVILLE...SPRINGFIELD...DECATUR
211 AM CDT SAT OCT 10 2009

...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY. 

THE COLDEST AIR OF THE FALL SEASON IS EXPECTED TO OVERSPREAD
CENTRAL ILLINOIS TONIGHT...RESULTING IN LOW TEMPERATURES DIPPING
INTO THE UPPER 20S AND LOWER 30S BY EARLY SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

BARNES
000 
WWUS73 KILX 101359
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
859 AM CDT SAT OCT 10 2009

...WIDESPREAD FREEZING CONDITIONS EXPECTED EARLY SUNDAY MORNING...

ILZ027>031-036-037-040-041-047-049-050-102100-
/O.EXP.KILX.FR.Y.0002.000000T0000Z-091010T1400Z/
/O.CON.KILX.FZ.W.0003.091011T0900Z-091011T1400Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-SCHUYLER-
MASON-CASS-SCOTT-MORGAN-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...HAVANA...
JACKSONVILLE
859 AM CDT SAT OCT 10 2009

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
SUNDAY...
...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING. A FREEZE
WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY. 

THE COLDEST AIR OF THE FALL SEASON IS EXPECTED TO OVERSPREAD
CENTRAL ILLINOIS TONIGHT...RESULTING IN LOW TEMPERATURES DIPPING
INTO THE UPPER 20S AND LOWER 30S BY EARLY SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ILZ038-042>046-048-051-053-102100-
/O.CON.KILX.FZ.W.0003.091011T0900Z-091011T1400Z/
MCLEAN-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-MENARD-SANGAMON-
MACON-
INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...LINCOLN...
CHAMPAIGN...URBANA...DANVILLE...SPRINGFIELD...DECATUR
859 AM CDT SAT OCT 10 2009

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY. 

THE COLDEST AIR OF THE FALL SEASON IS EXPECTED TO OVERSPREAD
CENTRAL ILLINOIS TONIGHT...RESULTING IN LOW TEMPERATURES DIPPING
INTO THE UPPER 20S AND LOWER 30S BY EARLY SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

HJS

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this frost advisory went out at Oct 9, 2:54 PM CDT, 31 minutes earlier.

Area forecast discussion, Oct 9, 2:54 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
254 PM CDT FRI OCT 9 2009

.DISCUSSION...
ISSUED 230 PM CDT FRI OCT 8 2009

18Z SFC MAP INDICATING THE FRONTAL SYSTEM THAT PRODUCED THE HEAVY
RAINFALL OVER PARTS OF CENTRAL AND SOUTHEAST ILLINIOS OVER THE PAST
24 HOURS WAS SHIFTING INTO CNTRL KY AND TN. THE HEAVIER RAINS HAVE
SHIFTED WELL OFF TO OUR EAST WITH THE FRONTAL BOUNDARY EARLY THIS
AFTN WITH WIDESPREAD LOW CLOUDS AND SCATTERED LIGHT RAIN AND DRIZZLE.
HOWEVER...JUST WEST OF THE MISSISSIPPI RIVER...SKIES WERE CLEARING
AS HIGH PRESSURE DRIFTS IN FROM NEBRASKA. ANOTHER COLD FRONT WAS
LOCATED ACRS THE EASTERN DAKOTAS...BUT NOT MUCH IN THE WAY OF
WEATHER ASSOCIATED WITH THAT FEATURE AT THIS TIME.

THE MAIN FORECAST CONCERN WILL BE WITH THE THREAT FOR FROST OVER
THE ILLINOIS RIVER VALLEY LATE TNT...AND THEN A POTENTIAL FROST/FREEZE
SET UP FOR EARLY SUNDAY MRNG.

SHORT TERM...TONIGHT THROUGH MONDAY

...FROST POTENTIAL OVER PARTS OF CENTRAL ILLINOIS TOMORROW MORNING
WITH FROST OR FREEZE POSSIBLE OVER A LARGER PORTION OF THE AREA
SUNDAY MORNING...

NOT MUCH DISAGREEMENT WITH THE SHORT TERM MODELS AS THE CURRENT
WEATHER SYSTEM CONTINUES TO SHIFT AWAY FROM CNTRL IL TONIGHT WITH
CLEARING SKIES EXPECTED OVERNIGHT...EXCEPT IN THE FAR SOUTHEAST
WHERE CLOUDS...AND EVEN SOME LIGHT RAIN OR DRIZZLE ...WILL LINGER
THRU THE EVENING HOURS. WEAK HIGH PRESSURE WILL THEN DRIFT INTO
CNTRL IL JUST BEFORE DAWN ALLOWING TEMPERATURES TO DROP INTO THE
LOWER OR MIDDLE 30S NORTH TO THE LOWER 40S SOUTH. LOW TEMPS THIS
MRNG UNDER THE HIGH WERE IN THE MID 20S TO AROUND 30 DEGREES.
UPSTREAM DEW POINTS EARLY THIS AFTN WERE IN THE MID TO UPPER 20S
SO THE TIMING OF THE WEAK HIGH INTO OUR AREA BY DAWN COUPLED WITH
LIGHT WINDS AND LOWERING DEW POINTS CONTINUE TO SUGGEST AREAS OF
FROST...ESP ALONG AND WEST OF THE ILLINOIS RIVER WHERE SKIES WILL
REMAIN CLEAR FOR THE LONGEST TNT. FURTHER EAST WILL INCLUDE PATCHY
FROST...MAINLY ALONG AND WEST OF I-57. 2 METER TEMPS FROM THE
UNIVERSITY OF ILLINOIS ENSEMBLES SUPPORT THE IDEA OF THE COLDEST
TEMPS ALONG THE ILLINOIS RIVER VALLEY AND WEST BY SATURDAY MRNG.

THE WEAK COLD FRONT NOTED OVER THE DAKOTAS WILL WEAKEN/WASH OUT AS
IT TRACKS ACRS THE LOWER GREAT LAKES ON SATURDAY WITH MODELS
CONTINUING TO SHOW THE CLOUDS ASSOCIATED WITH THE SYSTEM NOT MOVING
IN UNTIL MID MORNING SATURDAY. IN FACT...BOTH THE GFS AND NAM-WRF
SHOW A DECREASING TREND IN THE MOISTURE PROFILES AS IT HEADS EAST
TWDS CNTRL IL SATURDAY MRNG. ONCE THE UPPER WAVE SHIFTS OFF TO OUR
EAST SATURDAY AFTN...A LARGE AREA OF HIGH PRESSURE WILL THEN SETTLE
INTO THE REGION SATURDAY NIGHT AND SUNDAY...SETTING UP THE POTENTIAL
FOR A MORE WIDESPREAD FROST AND OR FREEZE FOR SUNDAY MORNING. ONLY
PARAMETER WORKING AGAINST A WIDESPREAD FROST OR FREEZE IS THE
POTENTIAL FOR CLOUD COVER ALONG A BAROCLINIC ZONE/WEAK BOUNDARY AT THE
850-700 MB LAYER MAINLY ACRS OUR CENTRAL AND SOUTHEAST LATE SATURDAY
NIGHT OR SUNDAY. COLDEST TEMPS LOOK TO BE ACRS THE NORTH WHERE UPPER
20S NOT OUT OF THE QUESTION SUNDAY MRNG.

THE HIGH IS THEN FORECAST TO SHIFT OFF TO OUR EAST SUNDAY AFTN
ALLOWING AN INCREASE IN MID AND HIGH LEVEL CLOUDS TO OVERSPREAD THE
AREA DURING THE DAY. OUR NEXT SHORT WAVE WILL BRING CLOUDS AND THE
THREAT FOR SOME LIGHT RAIN SUNDAY NIGHT INTO MONDAY...BUT THE LAST
TWO MODEL RUNS HAVE NOT BEEN VERY AGGRESSIVE WITH THE LIFT OR
MOISTURE PROFILES IN OUR AREA SO WILL CARRY 30 POPS MAINLY ALONG AND
WEST OF I-55 SUNDAY NIGHT AND JUST SLIGHT CHANCES ON MONDAY.

LONG TERM...TUESDAY THROUGH FRIDAY

ACTIVE/FAST FLOW TO DOMINATE THE WEATHER THIS PERIOD WITH TIMING AND
MAGNITUDE OF EACH SHORTWAVE NOT HANDLED VERY WELL BY THE MEDIUM
RANGE MODELS. UPPER PATTERN EXPECTED TO FLATTEN OUT A BIT NEXT WEEK
AS A STRONG PACIFIC JET PUSHES ACRS THE COUNTRY. THIS WILL BRING
SEVERAL UPPER LEVEL WAVES INTO THE MIDWEST...BUT MOISTURE AHEAD OF
THESE FAST MOVING FEATURES WILL BE HARD TO COME BY. IT APPEARS THE
WAVE PUSHING INTO OUR AREA WED NIGHT INTO THU WILL BEGIN TO AMPLIFY
SOME AS IT PROGRESSES ACRS THE MIDWEST. THIS SHOULD ALLOW MORE
MOISTURE INTO THE SYSTEM RESULTING IN A BETTER CHANCE FOR
SHOWERS...ESP ON THU AND THU NIGHT. THAT WILL BE THE TIME FRAME THAT
MENTIONABLE POPS WILL BE IN THE ZONES. TEMPS EXPECTED TO REMAIN
BELOW NORMAL THIS PERIOD.

SMITH
&&

.AVIATION...
ISSUED 1248 PM CDT FRI OCT 9 2009
SFC HIGH PRESSURE OVER THE PLAINS TRYING TO SPREAD EAST AND PUSH
THE REMAINING DRIZZLE AND LIGHT RAIN OUT OF THE CWA. SLOWLY THIS
EVENING...SHOULD SEE THE LIGHT RAIN RESOLVE INTO DRIZZLE AND SOME
MIST AS COLD AND DRIER AIR WORKS IN FROM THE NW. MAIN PROBLEM AREA
FOR THE FORECAST WILL BE CALLING THE FOG. PLENTY OF MOISTURE IN
THE AREA BUT IN A VERY VERY SHALLOW AREA. CLEARING LINE OF THE
CLOUDS MAKING ITS WAY THROUGH DMX AT THE MOMENT...AND DRY AIR IS
ACCOMPANYING THIS AS WELL. AS QUICK AS THE FOG FORMS...DRIER AIR
WILL BE FIGHTING IT OFF. BUFKIT LOSES ITS FOG ARGUMENT AS SOON AS
THE XOVER TEMP IS ADJUSTED. WIDESPREAD VISBYS ARE NOT EXPECTED TO
DROP CONSIDERABLY...BUT SOME AREAS COULD EASILY SEE IFR CONDITIONS
IN FOG PRONE AND LOW LYING AREAS. WILL KEEP TO 2-3 SM AND WATCH
NEXT GUIDANCE RUNS.

HJS
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 3 AM TO 9 AM CDT SATURDAY FOR ILZ027>031-036-
037-040-041-047-049-050.

&&
Hazardous weather outlook, Oct 9, 3:17 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
317 PM CDT FRI OCT 9 2009

ILZ027>031-036-037-040-041-047-049-050-101200-
CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-
STARK-TAZEWELL-WOODFORD-
317 PM CDT FRI OCT 9 2009

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

FROST WILL BE POSSIBLE LATE TONIGHT...MAINLY ALONG AND NORTHWEST
OF THE ILLINOIS RIVER AS TEMPERATURES DROP BEHIND THE EXITING COLD
FRONT. PATCHY SHALLOW FOG WILL ALSO BE A CONCERN IN THE OVERNIGHT
HOURS UNTIL SOME DRIER AIR MIXES IN FROM THE NORTHWEST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WIDESPREAD FROST OR FREEZING CONDITIONS ACROSS CENTRAL ILLINOIS
WILL BE POSSIBLE ON SATURDAY NIGHT AND AGAIN ON MONDAY NIGHT.
MAKE PLANS TO PROTECT SENSITIVE OUTDOOR VEGETATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042>046-048-051>057-061>063-066>068-071>073-101200-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MCLEAN-MENARD-
MOULTRIE-PIATT-RICHLAND-SANGAMON-SHELBY-VERMILION-
317 PM CDT FRI OCT 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

CENTRAL ILLINOIS MAY SEE SOME PATCHY SHALLOW FOG IN THE WAKE OF
EXITING SHOWERS IN THE OVERNIGHT HOURS THIS EVENING. WIDESPREAD
LOW VISIBILITIES ARE NOT ANTICIPATED...BUT LOCALLY DENSE FOG IS
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WIDESPREAD FROST OR FREEZING CONDITIONS ACROSS CENTRAL ILLINOIS
WILL BE POSSIBLE ON SATURDAY NIGHT AND AGAIN ON MONDAY NIGHT.
MAKE PLANS TO PROTECT SENSITIVE OUTDOOR VEGETATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

HJS

In the hours before

Local storm report, Oct 9, 10:50 AM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
1050 AM CDT FRI OCT 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 AM     HEAVY RAIN       FLORA                   38.67N 88.48W
10/09/2009  M3.18 INCH       CLAY               IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       2 S OLNEY               38.70N 88.09W
10/09/2009  M3.41 INCH       RICHLAND           IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       ROBINSON                39.01N 87.74W
10/09/2009  M2.99 INCH       CRAWFORD           IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       2 E JACKSONVILLE        39.73N 90.20W
10/09/2009  M2.50 INCH       MORGAN             IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       JACKSONVILLE            39.73N 90.23W
10/09/2009  M2.68 INCH       MORGAN             IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       3 W KINCAID             39.59N 89.47W
10/09/2009  M2.04 INCH       CHRISTIAN          IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       MORRISONVILLE           39.42N 89.46W
10/09/2009  M1.57 INCH       CHRISTIAN          IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       NEOGA                   39.32N 88.45W
10/09/2009  M2.00 INCH       CUMBERLAND         IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       1 ESE SHERMAN           39.88N 89.59W
10/09/2009  M1.94 INCH       SANGAMON           IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       SPRINGFIELD             39.78N 89.64W
10/09/2009  M1.98 INCH       SANGAMON           IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       VIRGINIA                39.95N 90.21W
10/09/2009  M2.08 INCH       CASS               IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       ARTHUR                  39.72N 88.47W
10/09/2009  M1.79 INCH       DOUGLAS            IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       DANVILLE                40.14N 87.62W
10/09/2009  M2.18 INCH       VERMILION          IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       OGDEN                   40.12N 87.96W
10/09/2009  M2.10 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       3 S SULLIVAN            39.55N 88.61W
10/09/2009  M1.77 INCH       MOULTRIE           IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       TUSCOLA                 39.80N 88.28W
10/09/2009  M1.99 INCH       DOUGLAS            IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       URBANA                  40.11N 88.21W
10/09/2009  M1.97 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       BEECHER CITY            39.19N 88.79W
10/09/2009  M2.26 INCH       EFFINGHAM          IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       CASEY                   39.30N 87.99W
10/09/2009  M2.65 INCH       CLARK              IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       6 N CLAREMONT           38.81N 87.97W
10/09/2009  M3.02 INCH       RICHLAND           IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       6 SSE CLAY CITY         38.61N 88.31W
10/09/2009  M3.82 INCH       WAYNE              IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       SE EFFINGHAM            39.12N 88.55W
10/09/2009  M4.68 INCH       EFFINGHAM          IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       FLORA                   38.67N 88.48W
10/09/2009  M3.18 INCH       CLAY               IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       2 S OLNEY               38.70N 88.09W
10/09/2009  M3.41 INCH       RICHLAND           IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       W ROBINSON              39.01N 87.74W
10/09/2009  M2.99 INCH       CRAWFORD           IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       LOUISVILLE              38.77N 88.51W
10/09/2009  M2.69 INCH       CLAY               IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       PARIS                   39.62N 87.69W
10/09/2009  M1.96 INCH       EDGAR              IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       4 NW NEOGA              39.36N 88.50W
10/09/2009  M1.83 INCH       SHELBY             IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       MATTOON                 39.48N 88.37W
10/09/2009  M1.65 INCH       COLES              IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       TAYLORVILLE             39.52N 89.26W
10/09/2009  M1.80 INCH       CHRISTIAN          IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       HUTSONVILLE             39.11N 87.66W
10/09/2009  M3.45 INCH       CRAWFORD           IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       2 E JACKSONVILLE        39.73N 90.20W
10/09/2009  M2.50 INCH       MORGAN             IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       JACKSONVILLE            39.73N 90.23W
10/09/2009  M2.68 INCH       MORGAN             IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       3 W KINCAID             39.59N 89.47W
10/09/2009  M2.04 INCH       CHRISTIAN          IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       MORRISONVILLE           39.42N 89.46W
10/09/2009  M1.57 INCH       CHRISTIAN          IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       NEOGA                   39.32N 88.45W
10/09/2009  M2.00 INCH       CUMBERLAND         IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       SHERMAN                 39.89N 89.61W
10/09/2009  M1.94 INCH       SANGAMON           IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       SPRINGFIELD             39.78N 89.64W
10/09/2009  M1.98 INCH       SANGAMON           IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       VIRGINIA                39.95N 90.21W
10/09/2009  M2.08 INCH       CASS               IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       ARTHUR                  39.72N 88.47W
10/09/2009  M1.79 INCH       DOUGLAS            IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       DANVILLE                40.14N 87.62W
10/09/2009  M2.18 INCH       VERMILION          IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       OGDEN                   40.12N 87.96W
10/09/2009  M2.10 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       3 S SULLIVAN            39.55N 88.61W
10/09/2009  M1.77 INCH       MOULTRIE           IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       TUSCOLA                 39.80N 88.28W
10/09/2009  M1.99 INCH       DOUGLAS            IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       URBANA                  40.11N 88.21W
10/09/2009  M1.97 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       BEECHER CITY            39.19N 88.79W
10/09/2009  M2.26 INCH       EFFINGHAM          IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       6 N CLAREMONT           38.81N 87.97W
10/09/2009  M3.02 INCH       RICHLAND           IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       CASEY                   39.30N 87.99W
10/09/2009  M2.65 INCH       CLARK              IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       6 SSE CLAY CITY         38.61N 88.31W
10/09/2009  M3.82 INCH       WAYNE              IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       SE EFFINGHAM            39.12N 88.55W
10/09/2009  M4.68 INCH       EFFINGHAM          IL   CO-OP OBSERVER

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 9:21 PM CDTRiver Flood WarningILXClay, Richland5 days

Nearby

Frost Advisories in Illinois, 2009Every frost advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.